# SDR IXXA20251119001

- Difficulty date: November 15, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 90,392 hours, 39,418 cycles
- Engine: Ge CF680C2B6
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Channel
- Part number: 113T162155
- Condition: Corroded
- Location: Zone 500
- Part time: 90,392 hours, 39,418 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PANEL CHANNEL SUPPORT CORRODED AROUND MULTIPLE NUTPLATES AT WBL 97.5 STA 955 TO STA 999 (REFERENCE STREAMER TAG (22582) (SWISHER)
